# SDR RRXA97290

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Link
- Part number: 3651365501
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LEFT WING FLAP LINK GOUGED (0.060 X 0.50) AFT OF GREASE FITTING.  *S/D*  REPAIRED PART BY BLEND-OUT AND WITHIN LIMITATIONS IAW FAA DER APPROVED ENGINEERING SKETCH REO-03696 AND SRM 57-2-0 FIGURE 7.
